# SDR 2007UALA04855

- Difficulty date: November 27, 2007
- Submitted: November 30, 2007
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 63,306 hours, 10,284 cycles
- Engine: Pwa PW4060
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON OUTBD MID SPAR FITTING AS SEEN FROM LWR INSIDE TORQUE BOX CRACKED AT 3 - 8INCHES BOLT I/B POSITION.  MAJOR REPAIR ACCOMPLISHED:  REMOVED FASTENER FROM CLOSEOUT ANGLE.  VERIFIED CRACK BY HFEC.  STOP DRILLED END OF CRACK.  FABRICATED & INSTALLED A REPAIR SPLICE STRAP & FILLER.  ANGLE TO BE REPLACED AT C-12.
